I've been taking Lexapro for 6 months but I didn't like it so I asked my doctor to switch me to a different medicine. She switched me to Wellbutrin but by the 5th day I started to feel neausous and have a really bad headache. It felt like a really bad case of the flu. I stopped taking the wellbutrin cold-turkey. It has now been 2 weeks since I stopped lexapro. My head feels horrible. Sound and light feeling like it's killing me. My eyes are acting weird and I have blurred vision. I can't seem to consontrate. I've had a non-stop headache that's excruciating. And whenever I sit up or turn my head too fast it only makes everything worse. I was wondering if this could be wuthdrawal from lexapro. I'm at my wits end. I cant stand this feeling any longer. I've been to the ER twice and an urgent care center but no one knows what's going on. I've even had a CAT scan and everything was fine. I'm going to my doctor soon but until then I don't know what to do. I can't do anything but lie down on my couch all day. I'm going crazy. I really need some answers fast. Please.
Most likely what you are experiencing is withdrawal from the Lexapro which can last several weeks. It is always best to taper off an antidepressant rather than just stop it. You actually could have added the Wellbutrin to the Lexapro without having to stop it. Anyway, hang in there, you are gradually going to feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 8 answers
Posted 21 Apr 2014 • 2 answers
Posted 6 Aug 2014 • 2 answers
Posted 24 Mar 2016 • 1 answer
Posted 15 Jun 2016 • 0 answers